Alert archive / Illinois / Tornado Warnings in 2024
Tornado Warning 61, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jul 15, 2024, 6:58 PM CDT for Rock Island County, Whiteside County, Illinois; Clinton County, Scott County, Iowa. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2024, 6:58 PM CDT (23:58 UTC)
- Expired
- Jul 15, 2024, 7:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Clinton County, IA, Scott County, IA, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 37 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 7:21 PM CDT | TSTM WND GST 60 | Clinton, IA | Time estimated using radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 3:18 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jul 15, 6:53 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 12.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1844 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
839
WFUS53 KDVN 152358
TORDVN
ILC161-195-IAC045-163-160045-
/O.NEW.KDVN.TO.W.0061.240715T2358Z-240716T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
658 PM CDT Mon Jul 15 2024
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Northeastern Rock Island County in northwestern Illinois...
Western Whiteside County in northwestern Illinois...
Northeastern Scott County in east central Iowa...
Clinton County in east central Iowa...
* Until 745 PM CDT.
* At 658 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Welton, or 12 miles southeast of Maquoketa, moving
east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Clinton, Camanche, Low Moor, Goose Lake, Bryant, Elvira, Malone,
and Clinton Municipal Airport around 705 PM CDT.
Albany, Rock Creek Park, Folletts, and Rock Creek Marina and
Campground around 710 PM CDT.
Fulton, Garden Plain, East Clinton, and Bulgers Hollow around 715
PM CDT.
Other locations in the path of this tornadic thunderstorm include
Union Grove, Newton Corners, Morrison, Fenton, Unionville, Whiteside
County Fairgrounds, Erie, Denrock and Morrison-Rockwood State Park.
This includes Interstate 88 between mile markers 11 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4158 9005 4158 9010 4183 9082 4203 9075
4203 9058 4196 9016 4193 9015 4193 9000
4191 8987
TIME...MOT...LOC 2358Z 291DEG 40KT 4191 9052
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Uttech1 follow-up statement
128
WWUS53 KDVN 160027
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
727 PM CDT Mon Jul 15 2024
ILC161-195-IAC045-163-160045-
/O.CON.KDVN.TO.W.0061.000000T0000Z-240716T0045Z/
Rock Island IL-Whiteside IL-Scott IA-Clinton IA-
727 PM CDT Mon Jul 15 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN ROCK ISLAND...WESTERN WHITESIDE...NORTHEASTERN SCOTT AND
EASTERN CLINTON COUNTIES...
At 727 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Garden Plain, or 7 miles west of Morrison, moving
east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Morrison, Union Grove, Ustick, Fenton, Denrock, Franklin Corners,
White Pigeon, Morrison-Rockwood State Park, Unionville and
Whiteside County Fairgrounds.
This includes Interstate 88 between mile markers 11 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4158 9005 4158 9010 4175 9060 4198 9029
4196 9016 4193 9015 4193 9000 4191 8987
TIME...MOT...LOC 0027Z 270DEG 40KT 4181 9010
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
UttechWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 15, 6:19 PM CDT, 39 minutes earlier. Its key messages:
- A Heat Advisory is in effect area-wide today until 8 PM for peak heat indices between 100 to 100 degrees.
- Today's severe thunderstorm outlook has been upgraded to a Moderate Risk (level 4 of 5) for the northern two-thirds of the forecast area. The Enhanced Risk (level 3 of 5) remains to the south. Significant damaging winds are the primary hazard; several tornadoes are also possible.
- A Flood Watch as been issued for counties east and northeast of the Quad Cities. Recent heavy rainfall has saturated the ground, making this area more susceptible to flash flooding. Rainfall rates could peak between 2 - 2.5" per hour.
- Moderate to major river flooding continues on the Mississippi River with most sites crested. The Rock River is now expected to see flooding due to the heavy rains upstream in the past 24 hours.
Area forecast discussion, Jul 15, 6:19 PM CDT, 39 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL Issued by National Weather Service Paducah KY 619 PM CDT Mon Jul 15 2024 .KEY MESSAGES... - A Heat Advisory is in effect area-wide today until 8 PM for peak heat indices between 100 to 100 degrees. - Today's severe thunderstorm outlook has been upgraded to a Moderate Risk (level 4 of 5) for the northern two-thirds of the forecast area. The Enhanced Risk (level 3 of 5) remains to the south. Significant damaging winds are the primary hazard; several tornadoes are also possible. - A Flood Watch as been issued for counties east and northeast of the Quad Cities. Recent heavy rainfall has saturated the ground, making this area more susceptible to flash flooding. Rainfall rates could peak between 2 - 2.5" per hour. - Moderate to major river flooding continues on the Mississippi River with most sites crested. The Rock River is now expected to see flooding due to the heavy rains upstream in the past 24 hours. && .SHORT TERM /THROUGH TUESDAY NIGHT/... Issued at 256 PM CDT Mon Jul 15 2024 There is a Moderate Risk (level 4 of 5) for severe weather this afternoon into tonight for much of the outlook area, with an Enhanced Risk (level 3 of 5) across the south. Please monitor the weather closely and heed any warnings issued for your location! SPC mesoanalysis early this afternoon showed a mid-level vorticity max across E South Dakota/SW Minnesota/NW Iowa, positioned to the south of a 80 kt 300mb jet over northern Minnesota and Wisconsin. A zone of low-level moisture convergence was noted (where surface dewpoints were between 75 to 80 degrees!), stretching from central Iowa to the Quad Cities and into central Illinois. As large-scale ascent associated with the mid-level impulse overspreads the area late this afternoon/evening, this quasi- stationary zone of low- level convergence may aid in focusing the convective initiation. With extreme instability in place (3500 - 4500 J/kg MLCAPE), anticipate explosive convective development and rapid upscale growth into one, or possible a few, bowing line segments. Forward-propagating Corfidi vectors and W to SE sloping theta-e and 1000-500mb thickness contours should help in eventually guiding the MCS to the ESE or SE later into the evening. CAMs have been consistent on showing significant severe wind gusts in the strongest bowing segments and the HREF max wind gust output shows several corridors with values of 60-70+ kts. Greatest uncertainty is on the exact placement/track of the dominant surging MCS, with a northern scenario focused across the NE forecast area (NW Illinois) and another camp further south which would bring significant winds to a larger portion of eastern Iowa and northwest Illinois. To reiterate, today is a favorable setup for a higher end wind event (scattered 75+ mph gusts) due to a very unstable air mass, sufficient deep layer shear, steep mid-level lapse rates near 8 C/km, and theta-e index values near 35. A few tornadoes are possible in association with any surging storm segments as 0-3 km shear of 30+ kts supports development of mesovortices. There is also potential for very heavy rainfall with PWATs near 2". There could be a zone of training convection that leads to heavy rainfall totals of 2-4"+. WPC has a Slight Risk for flash flooding across the outlook area. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Issued at 256 PM CDT Mon Jul 15 2024 Cooler and less humid air will move into the region behind a cold front by Tuesday and last through the end of the week. Overnight lows in the 50s are forecast on several nights, giving our air conditioning a bit of a break. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 619 PM CDT Mon Jul 15 2024 Convection will pose a significant hazard to operations through the next few hours. Measured wind gusts at ground level of 70-80 kts have been reported in the last hour. This system will likely approach the KMLI-KDVN-KCLI corridor at similiar intensity and may produce winds over 50 kt as far south as KBRL. Ceilings and visibility will drop to near IFR and heavy thunderstorms and gusty winds may persist for around an hour before moving to the southeast. Areas of heavy rain may aid in fog formation in the early morning hours Tuesday with drier west winds and VFR conditions forecast for the daytime hours Tuesday. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...None. IL...None. MO...None. && SHORT TERM...Uttech LONG TERM...Ervin/Uttech AVIATION...JGG
Hazardous weather outlook, Jul 15, 3:45 PM CDT, 3 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 345 PM CDT Mon Jul 15 2024 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-162045- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 345 PM CDT Mon Jul 15 2024 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT The Storm Prediction Center has a Moderate risk, level 4 of 5, for this afternoon and evening for much of eastern Iowa and northwest Illinois. Very damaging winds to 85 mph, very large hail and a few tornadoes are likely. Torrential rain producing flash flooding is also possible. There is a flash flood watch for much of northwest Illinois through tonight. There is an Enhanced risk, level 3 of 5, for southeast Iowa, northeast Missouri, and western Illinois. Supercell thunderstorms with tornadoes and very large hail would initially be most likely in areas north of Interstate 80 this afternoon and early evening, followed by a damaging wind producing line of storms, moving from west to east towards early evening. Late in the evening, storms will become widespread and sink southward, and heavy rain will become the primary threat. Hot and humid conditions will be over the area through early this evening, with heat index readings topping between 100 and 110 degrees. A Heat Advisory is in effect through 8 PM. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through tonight. GENERAL STORM MOTION OF THE DAY: Toward the east around 30 mph this afternoon then southeast 45 to 60 mph this evening. Haase
In the hours before
Local storm report, Jul 15, 6:45 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
645 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM Tstm Wnd Gst 1 N South English 41.46N 92.09W
07/15/2024 E60 MPH Keokuk IA Public
&&Local storm report, Jul 15, 6:46 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
646 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM Tstm Wnd Gst Elizabeth 42.32N 90.22W
07/15/2024 E60 MPH Jo Daviess IL Public
Estimated winds of 60 mph at the leading
edge of the line, with low visibility.
&&
TJGLocal storm report, Jul 15, 6:47 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
647 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Tstm Wnd Dmg 3 NNE Cedar Rapids 42.01N 91.66W
07/15/2024 Linn IA Trained Spotter
Small tree down along with several tree
branches. Time estimated from radar.
&&
GROSSLocal storm report, Jul 15, 6:48 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
648 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM Hail Sigourney 41.33N 92.21W
07/15/2024 M0.75 Inch Keokuk IA Trained Spotter
&&Local storm report, Jul 15, 6:49 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
649 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM Tstm Wnd Gst Sigourney 41.34N 92.20W
07/15/2024 E70 MPH Keokuk IA Public
&&Local storm report, Jul 15, 6:53 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
653 PM CDT Mon Jul 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM Rain 1 SE Marengo 41.79N 92.06W
07/15/2024 M1.20 Inch Iowa IA Trained Spotter
Rainfall in 17 min.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:03 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 42 min |
| Jul 14, 7:05 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 55 min |
| Jul 14, 7:23 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island | 39 min |
| Jul 14, 7:27 PM CDT | Tornado Warning | DVN | Carroll, Jo Daviess | 32 min |
| Jul 14, 7:45 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 60 min |
| Jul 14, 7:47 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 58 min |
| Jul 14, 7:49 PM CDT | Severe Thunderstorm Warning | DVN | Carroll | 41 min |
| Jul 14, 8:08 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 52 min |
| Jul 14, 8:11 PM CDT | Special Weather Statement | DVN | Rock Island | 49 min |
| Jul 14, 8:21 PM CDT | Flash Flood Warning | DVN | Carroll, Jo Daviess, Stephenson | 4 hr |
| Jul 14, 8:25 PM CDT | Severe Thunderstorm Warning | DVN | Stephenson | 35 min |
| Jul 14, 8:40 PM CDT | Tornado Warning | DVN | Carroll, Whiteside | 35 min |
| Jul 14, 8:45 PM CDT | Severe Thunderstorm Warning | DVN | Whiteside | 45 min |
| Jul 14, 8:48 PM CDT | River Flood Warning | DVN | Henry, Rock Island | 9 days |
| Jul 14, 8:49 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Rock Island, Whiteside | 41 min |
| Jul 14, 8:58 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 47 min |
| Jul 14, 9:44 PM CDT | Special Weather Statement | DVN | Mercer | 46 min |
| Jul 14, 10:03 PM CDT | Special Weather Statement | DVN | Bureau | 42 min |
| Jul 14, 10:21 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 39 min |
| Jul 14, 10:26 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island, Whiteside | 49 min |
| Jul 14, 10:54 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam, Whiteside | 66 min |
| Jul 15, 12:35 AM CDT | Special Weather Statement | DVN | Warren | 40 min |
| Jul 15, 2:33 AM CDT | Heat Advisory | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 17 hr |
| Jul 15, 7:45 AM CDT | River Flood Warning | DVN | Whiteside | 4 days |
| Jul 15, 2:22 PM CDT | Flood Watch | DVN | Bureau, Carroll, Henry, Jo Daviess, Putnam, Stephenson and 1 more | 8 hr |
| Jul 15, 5:44 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 61 min |
| Jul 15, 6:27 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island | 63 min |
| Jul 15, 6:28 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 77 min |
| Jul 15, 6:38 PM CDT | Tornado Warning | DVN | Carroll, Jo Daviess, Stephenson | 52 min |
| Jul 15, 6:42 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Carroll, Henry, Rock Island, Whiteside | 78 min |
| Jul 15, 6:55 PM CDT | Severe Thunderstorm Warning | DVN | Mercer | 50 min |
| Jul 14, 8:38 PM CDT | Special Weather Statement | DVN | Muscatine | 52 min |
| Jul 14, 9:07 PM CDT | Special Weather Statement | DVN | Keokuk | 38 min |
| Jul 14, 9:33 PM CDT | Special Weather Statement | DVN | Clinton, Jackson | 42 min |
| Jul 14, 9:46 PM CDT | Special Weather Statement | DVN | Scott | 44 min |
| Jul 14, 9:51 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Scott | 54 min |
| Jul 14, 10:06 PM CDT | Special Weather Statement | DVN | Clinton | 39 min |
| Jul 15, 3:38 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan | 67 min |
| Jul 15, 4:36 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Linn | 54 min |
| Jul 15, 4:51 PM CDT | Tornado Warning | DVN | Benton, Buchanan, Linn | 39 min |
| Jul 15, 4:56 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Linn | 64 min |
| Jul 15, 4:58 PM CDT | Flash Flood Warning | DVN | Benton, Buchanan | 3 hr |
| Jul 15, 5:20 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Cedar, Delaware, Dubuque, Iowa and 3 more | 70 min |
| Jul 15, 5:22 PM CDT | Tornado Warning | DVN | Benton, Buchanan, Delaware, Linn | 38 min |
| Jul 15, 5:34 PM CDT | Tornado Warning | DVN | Cedar, Jones, Linn | 41 min |
| Jul 15, 5:35 PM CDT | Flash Flood Warning | DVN | Benton, Buchanan, Linn | 3 hr |
| Jul 15, 5:54 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Cedar, Clinton, Delaware, Dubuque, Jackson and 3 more | 66 min |
| Jul 15, 6:08 PM CDT | Flash Flood Warning | DVN | Linn | 3 hr |
| Jul 15, 6:10 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Jefferson, Johnson, Keokuk, Linn and 1 more | 65 min |
| Jul 15, 6:15 PM CDT | Flash Flood Warning | DVN | Delaware, Dubuque | 2 hr |
| Jul 15, 6:19 PM CDT | Tornado Warning | DVN | Cedar, Clinton, Jackson, Jones | 41 min |
| Jul 15, 6:47 PM CDT | Flash Flood Warning | DVN | Dubuque, Jackson | 78 min |
Nearby
Tornado Warnings in Illinois, 2024Tornado Warnings in Iowa, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.